# SDR VNAA2019022099904

- Difficulty date: February 18, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 34,683 hours, 34,629 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831229
- Condition: Corroded
- Location: 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: RH SIDE SEAT RAIL HAS AREA OF SURFACE CORROSION AT 409+22. CA REMOVED AND REPLACED SEAT RAIL IAW BOMBARDIER REO 601R-53-00-055 REV C, DATED 2017-03-21.
